# SDR SWIA202507210313

- Difficulty date: March 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29789718)  CORROSION NOTED AT PAX DOOR ANGLE BETWEEN FORMER FS. 327.963 AND FRAME  FS. 327.763 LINE DD7A.   (C-CHECK RO 07/18/2025)INSTALLED NEW PAX DOOR ANGLE P/N 601R317052-1, BETWEEN FORMER FS. 327.763 AND FRAME FS. 338.963 LINE DD7A. IAW. CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM  51-42-06-001-001-A01. DWG 601R317052 REV. B AND DWG 601R31702 REV. N, LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
